Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number
18785
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
Extubate (2402)
Date of Event
06/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the devices had cuff leakage.The patient had an immediate tube exchanged.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer
(Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX 32590
MDR Report Key
10425790
Report Number
2936999-2020-00606
Device Sequence Number
14093729
Product Code
BTR
UDI-Device Identifier
10884522007627
UDI-Public
10884522007627
Combination Product (Y/N)
N
Initial Reporter Country
BR
PMA/510(K) Number
K090352
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,distri
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/19/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/28/2024
Device Model Number
18785
Device Catalogue Number
18785
Device Lot Number
19E1067JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/03/2020
Initial Report FDA Received Date
08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;